| Model Number |
CQ7594 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is confirmed for the deflation issue and is unconfirmed for failure to inflate.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7594 pta balloon dilatation catheter allegedly experienced failure to inflate and deflation issue.This report was received from one source.This malfunction involved one patient with no patient consequences.The female patient is (b)(6) years old and weight was not provided.